# SDR ASAA2020021732211

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,819 hours, 14,985 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB030712
- Condition: Leaking
- Location: Nr 1 Fuel
- Part time: 42,636 hours, 12,461 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK ON #1 ENG AT GASKET BETWEEN FUEL-OIL HEAT EXCHANGER AND FUEL PUMP. GROUNDED - YES. REMOVED AND REPLACED THE MAIN OIL/FUEL HEAT EXCHANGER AND TORQUED ATTACHING HARDWARE REF B737-800 AMM 79-21-02/401 LEAK CK GOOD.
